Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 9, Pages 1297–1310 (Mi zvmmf3576)  

This article is cited in 3 scientific papers (total in 3 papers)

An estimate of the rate of convergence of Weinstein's method in the eigenvalue problem for an L-shaped membrane

L. T. Poznyak

Leningrad

Full text: PDF file (1439 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 11–20

Bibliographic databases:

UDC: 519.63
MSC: Primary 65N25; Secondary 49R50, 35P15, 74K15, 35J05
Received: 17.02.1987
Revised: 20.07.1987

Citation: L. T. Poznyak, “An estimate of the rate of convergence of Weinstein's method in the eigenvalue problem for an L-shaped membrane”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988), 1297–1310; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 11–20

Citation in format AMSBIB
\Bibitem{Poz88}
\by L.~T.~Poznyak
\paper An estimate of the rate of convergence of Weinstein's method in the eigenvalue problem for an L-shaped membrane
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 9
\pages 1297--1310
\mathnet{http://mi.mathnet.ru/zvmmf3576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=967525}
\zmath{https://zbmath.org/?q=an:0663.65112}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 11--20
\crossref{https://doi.org/10.1016/0041-5553(88)90002-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3576
  • http://mi.mathnet.ru/eng/zvmmf/v28/i9/p1297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. T. Poznyak, “A rigorous justification and estimation of the rate of convergence for the partial domain method in two-dimensional eigenvalue problems for the Laplace operator”, U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 66–75  mathnet  crossref  mathscinet  zmath
    2. A. V. Kalinin, S. F. Morozov, “A non-linear boundary-value problem in the theory of radiation transfer”, U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 76–83  mathnet  crossref  mathscinet  zmath
    3. L. T. Poznyak, “A partial truncation procedure in the partial domain method for computing the eigenvalues of the two-dimensional Laplace operator”, U.S.S.R. Comput. Math. Math. Phys., 31:11 (1991), 24–36  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:149
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021